Geometrical theory of shear-wave splitting: Corrections to ray theory for interference in isotropic/anisotropic transitions

CJ Thomson, J-M Kendall, WS Guest

Research output: Contribution to journalArticle (Academic Journal)

21 Citations (Scopus)
Translated title of the contributionGeometrical theory of shear-wave splitting: Corrections to ray theory for interference in isotropic/anisotropic transitions
Original languageEnglish
Pages (from-to)339 - 363
JournalGeophysical Journal International
Volume108
Publication statusPublished - 1992

Cite this